# SDR USAA20090508BB075

- Difficulty date: May 5, 2009
- Submitted: May 9, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Condition: Overheated
- Location: E&E Bay
- Part time: 28,039 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

PHL - FLT 731  LGW TO PHL.  THE EQUIPMENT COOLING OVERHEAT LIGHT CAME ON IN FLIGHT, SIMULTANEOUS WITH ODOR IN CABIN AND COCKPIT.  THE ODOR WENT AWAY WHEN CREW WENT TO ALTN ON ALTN EQUIPMENT COOLING SWITCH, FOLLOWING THE QRH PROCEDURE.  REMOVED AND REPLACED EQUIPMENT COOLING FAN NR 1.
